MathSciNet Relay Station
MathSciNet bibliographic data
MR1771615 (2001h:17018) 17B10 (05E05)
Sanderson, Yasmine B. On the connection between Macdonald polynomials and Demazure characters. J. Algebraic Combin. 11 (2000), no. 3, 269–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement